Weekly Movie Picks with Grand Cinemas’ Schedule

THE LADY
Genre: DRAMA/BIOGRAPHY
New Release
Cast: Michelle Yeoh and David Thewlis
Run time: 2h:12m
Rating: G
Summary: The story of Aung San Suu Kyi as she becomes the core of Burma’s democracy movement, and her relationship with her husband, writer Michael Aris.

 

 

 

 

 

 

 

2 DAYS IN NEW YORK
Genre: COMEDY
New Release
Cast: Julie Delpy and Chris Rock
Run time: 1h:36m
Rating: 15+
Summary: Manhattan couple Marion and Mingus, who each have children from prior relationships, find their comfortable family dynamic jostled by a visit from Marion’s relatives.

 

 

 

 

 

 

 

GIRL IN PROGRESS
Genre: COMEDY/DRAMA
New Release
Cast: Cierra Ramirez and Eva Mendes
Run time: 1h:33m
Rating: TBC
Summary: As single mom Grace juggles work, bills, and her affair with a married doctor, her daughter, Ansiedad, plots a shortcut to adulthood after finding inspiration in the coming-of-age stories she’s reading for school.

 

 

 

 

 

COMING SOON!!
Next Week:     Paranormal Activity 4 / Bait 3D / LOOPERS
The Week After- Oct 25: Skyfall  / Sammy’s Adventures 3D / Pitch Perfect / Hotel Transylvania 3D

SHOW TIMES OCT. 11TH-17TH
GRAND ABC Ashrafieh – LEBANON  / 01- 209 109

Cine NAME OF THE FILM DIST. FORMAT DURATION GENRE W R SHOW TIMINGS
1 2 3 4
1 The Lady
(Michelle Yeoh- David Thewlis)
Gulf Film DCP 2h:12m Biography Drama 1 G 2:15 5:00 7:45 10:30
2 TAKEN 2
(Liam Neeson-  Maggie Grace)
Gulf Film DCP 1h:31m Action Thriller 2 G 2:15 4:15 6:15 8:15
3 2 Days in New York
(Julie Delpy-Chris Rock)
Falcon Films DCP 1h:36m Comedy 1 15+ 2:30 4:30 6:30 8:30
4 Frankinwinnie 3D
(Catherine O’Hara- Martin Short)
Italia Film DCP 1h:27m Animation Family 2 G 2:15 4:15 6:15
DREDD 3D
(Karl Urban- Olivia Thirlby)
Gulf Film DCP 1h:35m Action- Sci fi 3 15+ 8:15
5 The Watch
(Ben Stiller- Johna Hill)
GH&Sons DCP 1h:42m Comedy 3 15+ 2:45 5:15 8:00 10:15
6 The Bourne Legacy
(Jeremy Renner- Rachel Weisz)
4 Stars DCP 2h:15m Action Adventure 6 G 2:15 5:00 7:45 10:30
7 Girl In Progrss
(Cierra Ramirez- Eva Mendes)
Eagle Films DCP 1:33m Comedy Drama 1 TBC 2:30 5:15 8:00 10:15

 

GRAND ABC Dbayeh – LEBANON / 04- 444 650
Cine NAME OF THE FILM DIST. FORMAT DURATION GENRE W R SHOW TIMINGS
1 2 3 4
1 TAKEN 2
(Liam Neeson-  Maggie Grace)
Gulf Film DCP 1h:31m Action Thriller 2 G 2:00 4:00 6:00 8:00
2 Savages
(Blake Lively- Salma Hayek)
4 Star DCP 2h:11m Crime Thriller 3 18+ 2:15 5:15 8:00 10:30
3 2 Days in New York
(Julie Delpy-Chris Rock)
Falcon Films DCP 1h:36m Comedy 1 15+ 3:00 5:30 8:15 10:15
4 Girl In Progrss
(Cierra Ramirez- Eva Mendes)
Eagle Films DCP 1:33m Comedy Drama 1 TBC 2:45 5:45 8:15 10:15
5 The Bourne Legacy
(Jeremy Renner- Rachel Weisz)
4 Stars DCP 2h:15m Action Adventure 6 G 2:15 5:00 7:45 10:30
6 The Watch
(Ben Stiller- Johna Hill)
GH&Sons DCP 1h:42m Comedy 3 15+ 3:00 5:30 8:15 10:30
7 The Lady
(Michelle Yeoh- David Thewlis)
Gulf Film DCP 2h:12m Biography Drama 1 G 2:30 5:15 8:00 10:30
GC TAKEN 2
(Liam Neeson-  Maggie Grace)
Gulf Film DCP 1h:31m Action Thriller 2 G 2:15 5:00 7:45 10:00

 

GRAND LAS SALINAS – LEBANON / 06-540.970

Cine NAME OF THE FILM DIST. FORMAT DURATION GENRE W R SHOW TIMINGS
1 2 3 4
1 TAKEN 2
(Liam Neeson-  Maggie Grace)
Gulf Film DCP 1h:31m Action Thriller 2 G 4:00 6:00 8:00 10:00
2 The Lady
(Michelle Yeoh- David Thewlis)
Gulf Film DCP 2h:12m Biography Drama 1 G 5:00 7:45 10:00
3 Girl In Progrss
(Cierra Ramirez- Eva Mendes)
Eagle Films DCP 1:33m Comedy Drama 1 TBC 4:15 7:15 10:15
4 2 Days in New York
(Julie Delpy-Chris Rock)
Falcon Films DCP 1h:36m Comedy 1 15+ 4:15 7:15 10:00
GRAND Concorde, Verdun – LEBANON / 01- 343 143
Cine NAME OF THE FILM DIST. FORMAT DURATION GENRE W R SHOW TIMINGS
1 2 3 4
1 TAKEN 2
(Liam Neeson-  Maggie Grace)
Gulf Film DCP 1h:31m Action Thriller 2 G 3:00 5:30 8:00 10:30
2 Apparition
(Ashley Greene- Sebastian Stan)
JC& Sons DCP 1h:22m Horror Thriller 3 15+ 3:00 5:30 8:00 10:30
3 Savages
(Blake Lively- Salma Hayek)
4 Star DCP 2h:11m Crime Thriller 3 18+ 3:00 5:30 8:00 10:30
4 2 Days in New York
(Julie Delpy-Chris Rock)
Falcon Films DCP 1h:36m Comedy 1 15+ 3:00 5:30 8:00 10:30
5 TED
(Mark Wahlbnerg- Mila Kunis)
4 Stars DCP 1h:46m Comedy 7 18+ 3:00 5:30 8:00 10:30
6 Girl In Progrss
(Cierra Ramirez- Eva Mendes)
Eagle Films DCP 1:33m Comedy Drama 1 TBC 3:00 5:30 8:00 10:30
7 Expendables 2
(Silvester Stalone- Jason Statham)
Eagle Films DCP 1h:42m Action Thriller 9 15+ 3:00 5:30 8:00 10:30
8 The Lady
(Michelle Yeoh- David Thewlis)
Gulf Film DCP 2h:12m Biography Drama 1 G 3:00 5:30 8:00 10:30

 

GRAND SAIDA MALL – LEBANON / 07-723.026
Cine NAME OF THE FILM DIST. FORMAT DURATION GENRE W R SHOW TIMINGS
1 2 3 4
1 TAKEN 2
(Liam Neeson-  Maggie Grace)
Gulf Film DCP 1h:31m Action Thriller 2 G 2:15 4:15 6:15 8:15
2 The Lady
(Michelle Yeoh- David Thewlis)
Gulf Film DCP 2h:12m Biography Drama 1 G 2:15 4:45 7:15 9:45
3 Girl In Progrss
(Cierra Ramirez- Eva Mendes)
Eagle Films DCP 1:33m Comedy Drama 1 TBC 3:00 5:15 7:45 10:00
4 The Watch
(Ben Stiller- Johna Hill)
GH&Sons DCP 1h:42m Comedy 3 15+ 2:00 4:45 7:15 9:45
5 Frankinwinnie 3D
(Catherine O’Hara- Martin Short)
Italia Film DCP 1h:27m Animation Family 2 G 2:30 4:30 6:30
2 Days in New York
(Julie Delpy-Chris Rock)
Falcon Films DCP 1h:36m Comedy 1 15+ 8:30 10:30
× How can I help you?